Go Back   NeuroTalk Support Groups > >

Hemifacial spasm

Reply
 
Thread Tools Display Modes
Old 08-29-2018, 02:21 PM   #1
Starznight
Member
 
Join Date: Jun 2014
Location: Georgia
Posts: 936
My Mood: Hemifacial spasm
Default Hemifacial spasm

Ok last night was probably the most painful spasm of my life, and I broke my back with a spasm. I would gladly experience breaking ever vertebrae in my back over ever having another Charlie horse in my cheek. It felt like my eye was going to replace my nose and my upper lip was going to replace my eye all while crushing my cheek bone and sinus cavity. My head still aches from it. Iíve had the eye twitching which is annoying but itís on my bad side anyways so donít mind that the eye closes and I canít see out of it, actually see better with it closed. My lips have twitched, hard to eat and tricky to say some words but aside from the feeling of a mild electric shock buzzing it, itís fine I can live with it.

But the cheek muscle cramping up that bad to actually distort my face and the pain of it! I really hope this wonít be a new thing happening more often. Because I really couldnít find anything that seemed to relief it, I tried warm water and really just got water stinging my eye because the lower lid was being pulled downward, I tried cold compress, I tried to massage it, and I took an extra muscle relaxant all to no effect, it basically had to run itís course and by the time that happened Iím left feeling like I got cold clocked right on the top of my cheek bone and itís been almost 24 hours since it happened 😓

Has anyone experienced this? Any ideas about what to do for it? Help relieve it some? Iím at a loss and can only find various pills discussed online for it, but every pill I know of takes about 30 minutes to work, not a real solution when your face is being painfully distorted.
__________________
Side Effects: may cause dizziness, drowsiness, bleeding from the brain, heart explosions, alternate realities, brain spasms, and in rare cases temporary symptoms of death may occur.
Starznight is offline   Reply With Quote
"Thanks for this!" says:
Kitty (08-31-2018)
Old 08-30-2018, 07:03 AM   #2
Kitty
Super Moderator
 
Kitty's Avatar
 
Join Date: Jan 2008
Location: Deep South
Posts: 21,507
Default

I've had a trigeminal neuralgia attack on the right side of my face and that was the most painful thing I have EVER experienced in my life. Seriously, I was frantic because I didn't know how long it was going to last or if it would get worse (couldn't imagine HOW it could be worse).

I now take Trileptal every day and that seems to have taken care of it. I've been on it for about 2 years now.

I'm not sure if your episode has anything to do with the trigeminal nerves but I can relate how excruciating it can be.

Medifocus Guidebook on Trigeminal Neuralgia
__________________
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Kitty is offline   Reply With Quote
"Thanks for this!" says:
Starznight (08-30-2018)
Old 08-30-2018, 08:05 PM   #3
Starznight
Member
 
Join Date: Jun 2014
Location: Georgia
Posts: 936
My Mood: Hemifacial spasm
Default

Heard back from the neurologist today, he thinks itís related to the MS and really only offering Botox as a possible solution, but will ask about the trileptal if it happens again... truly praying it does not, and that there will be another possible treatment beyond Botox... sure fine itís a lot safer than when it first came out but still squeamish about injecting a deadly toxin into my body 🙄
__________________
Side Effects: may cause dizziness, drowsiness, bleeding from the brain, heart explosions, alternate realities, brain spasms, and in rare cases temporary symptoms of death may occur.
Starznight is offline   Reply With Quote
"Thanks for this!" says:
Kitty (08-31-2018)
Old 08-31-2018, 08:43 AM   #4
Kitty
Super Moderator
 
Kitty's Avatar
 
Join Date: Jan 2008
Location: Deep South
Posts: 21,507
Default

Quote:
Originally Posted by Starznight View Post
Heard back from the neurologist today, he thinks itís related to the MS and really only offering Botox as a possible solution, but will ask about the trileptal if it happens again... truly praying it does not, and that there will be another possible treatment beyond Botox... sure fine itís a lot safer than when it first came out but still squeamish about injecting a deadly toxin into my body 🙄
WHY does everything either involve horrible side effects or toxic medications?? Makes me wonder which is worse.....the disease or the symptom meds.
__________________
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Kitty is offline   Reply With Quote
Reply

Tags
bad, cheek, eye, itís, spasm

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Was that a muscle spasm? Nellyzen Thoracic Outlet Syndrome 2 12-12-2013 12:46 AM
Another MS muscle spasm KittyLady Multiple Sclerosis 2 09-16-2013 02:33 AM
Advice, is this just a spasm? cath1 Spinal Disorders & Back Pain 6 04-23-2011 09:16 AM
Dr Apt and spasm kelly6449ed Reflex Sympathetic Dystrophy (RSD and CRPS) 34 02-05-2009 01:55 PM
need help with spasm Bannet Multiple Sclerosis 33 06-14-2008 03:32 PM


All times are GMT -5. The time now is 10:00 PM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central ē Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors ē Community Guidelines ē Terms of Use ē Privacy Policy